Linear conditions for a polynomial P(X, Y) to have younger mates

Research output: Contribution to journalArticlepeer-review

Abstract

We give two linear algebraic conditions on a polynomial P(X, Y) and prove that each of these is a necessary and sufficient condition for P(X, Y) to have a younger Jacobian mate.

Original languageEnglish
Pages (from-to)115-121
Number of pages7
JournalLinear Algebra and Its Applications
Volume285
Issue number1-3
DOIs
StatePublished - 1 Dec 1998

Fingerprint

Dive into the research topics of 'Linear conditions for a polynomial P(X, Y) to have younger mates'. Together they form a unique fingerprint.

Cite this